# SDR SWIA200820362

- Difficulty date: November 7, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 16,602 hours, 12,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4762 - RIGHT SIDE REINFORCEMENT ANGLES AT FS 640 CRACKED.  REPAIRED PER SB 601R-53-061.
